MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL PEDIATRIC TIGHT TO SHAFT FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEONATAL PEDIATRIC TIGHT TO SHAFT FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67NFPS30
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter phone number is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the user experienced difficulty from the balloon in the cannula.It was reported as "defective.Eppi remained in the spotlight.Ineffectiveness of nocturnal niv (non-invasive ventilation)." more information was obtained indicating that the reported problem occurred during use on the patient.No medical intervention required.No clinical consequences.No medical treatment.The status of this incident was reported as "ongoing".Unknown medication involved in the event.Resolution to the event was not reported.
 
Additional Manufacturer Narrative
H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One device sample was received in used condition without the original packaging.Per visual inspection, no visual defects were identified in the sample.The sample was inflated with the use of a syringe and submerged under water to detect any problem in the inflation system.The device performed as expected and no leaks found.The complaint was not confirmed.No other device analysis was performed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No action was taken since the complaint could not be confirmed.The reported failure mode will continue to be monitored.Five devices were reported, and one device sample returned for investigation (b)(6).

Brand Name
BIVONA NEONATAL PEDIATRIC TIGHT TO SHAFT FLEXTEND
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18376532
Report Number9617604-2023-00028
Device Sequence Number7710474
Product Code JOH
UDI-Device Identifier10351688518781
UDI-Public(01)10351688518781(17)280105(10)4352759
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67NFPS30
Device Lot Number4352759
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown